Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Used misoprostol. Started bleeding and feeling discomfort in lower abdomen. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi,,,i used misoprostol (cytotec) about two weeks ago...then bleeding followed and lasted a couple of days after. I've stopped bleeding now but the thing is I still feel funny in my lower abdomen.. i checked my cervix and it seems a little inflamed too. I'm really worried
Posted Fri, 27 Jul 2012 in Women's Health
Answered by Dr. Rhea Chanda 1 hour later
You need to be examined properly.Im pretty sure you cannot see your cervix by yourself.
You will need a pelvic examination and ultrasound to rule out remnant products of conception.
See your doctor first.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor